# SDR UIEA2023030200196

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 96,309 hours, 20,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 112336
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY LIGHTS AT DOORS L4 AND R4 INOP(  R/R BATTERY PACK ASSY REF AMM 33-51-07. OPS CHECK GOOD  )
